# SDR 2005FA0000116

- Difficulty date: January 12, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START NOTED AT L-BAND NR 1 ANTENNA FWD RT MOUNT HOLE.  BS410, RBL 1. (IN SKIN) FOUND WHILE PERFORMING INSPECTION OF ANTENNA IAW WORKCARD NR 34X4505. (K)
